# SDR 97FDEA00649

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 30416923
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, J, H

## Discrepancy

97-0177 ON T/O UPON ROTATION, THE STALL WARN STICK SHAKER ACTIVATED.  USED FIREWALL PWR ON ALL 3 ENG FOR APPROX 45 SEC.  ALL ENG PARAMETERS AT RED LINE (N1,EGT).  REDUCED ENG POWER AND CONTINUED AROUND FOR A NORM LANDING WITH THE STALL WARN STICK SHAKER ACTIVATED THROUGH ENTIRE FLT.  PULLED NR 1 DC C/B IN FLIGHT, ACTIVATION STOPPED.  ONCE ON GROUND, TESTED BOTH STALL WARN, NR 2 TOOK 2 SEC LONGER THAN NR 1.  DURING FLT DUMPED FUEL TO REACH MAXIMUM LANDING WEIGHT (142,500) ROTATION PRESS ABNORMALLY NOSE HEAVY.  PULLED COCKPIT VOICE RECORD C/B ON GRD.  DUP PROBLEM ON GROUND.  FOUND NR 1 STALL COMPUTER SHOWING STALL CONDITION IN AIR MODE.  R/R'D NR 1 STALL WARN COMPUTER.  SYSTEM OP CKS NORM ON GRD.
